# SDR USAA2010102592392

- Difficulty date: October 10, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Aircraft time: 30,936 hours, 18,449 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Dummy Rail
- Part number: D5311282600101
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON DUMMY RAIL BETWEEN FR12 TO FR18, Y503.2.  REPLACED DUMMY RAIL BETWEEN FR12 TO FR18, Y503.2 IAW A320 SRM 51-72-11.
